# SDR VNAA0007002

- Difficulty date: July 3, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 10,594 hours, 9,423 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Open
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE FLIGHT ATTENDANT NOTIFIED THE CREW THAT THE LEFT HAND ENGINE INBOARD COWLING WAS OPEN.  FLIGHT 4083 RETURNED TO IAD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND SECURED THE COWLING IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 72-00-00.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
